# SDR REXA2013062601219

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS CRACKED AT SECOND STEP. A251-010.  REPAIRED PAX DOOR AFT STAIR RISER AT SECOND STEP IAW REO 670-52-11-104.  OPS CHECK OF PAX DOOR GOOD IAW AMM 52-11-00.
